On the Wall Polynomials and the L-M-W Conjectures

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This paper provides explicit formulas for the Wall polynomials which arise in Wall's work on conjugacy classes in the unitary, symplectic and orthogonal groups. From these explicit formulas are easily derived six interesting limiting identities including the two that arise in the Lusztig-Macdonald-Wall conjectures.

Original languageEnglish (US)
Pages (from-to)17-26
Number of pages10
JournalJournal of the Australian Mathematical Society
Volume37
Issue number1
DOIs
StatePublished - Aug 1984

Fingerprint

Levenberg-Marquardt
Explicit Formula
Polynomial
Symplectic Group
Orthogonal Group
Unitary group
Conjugacy class
Limiting

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{e7ae349a736440408fc034c12de1abbe,
title = "On the Wall Polynomials and the L-M-W Conjectures",
abstract = "This paper provides explicit formulas for the Wall polynomials which arise in Wall's work on conjugacy classes in the unitary, symplectic and orthogonal groups. From these explicit formulas are easily derived six interesting limiting identities including the two that arise in the Lusztig-Macdonald-Wall conjectures.",
author = "Andrews, {George E.}",
year = "1984",
month = "8",
doi = "10.1017/S1446788700021716",
language = "English (US)",
volume = "37",
pages = "17--26",
journal = "Journal of the Australian Mathematical Society",
issn = "1446-7887",
publisher = "Cambridge University Press",
number = "1",

}

On the Wall Polynomials and the L-M-W Conjectures. / Andrews, George E.

In: Journal of the Australian Mathematical Society, Vol. 37, No. 1, 08.1984, p. 17-26.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the Wall Polynomials and the L-M-W Conjectures

AU - Andrews, George E.

PY - 1984/8

Y1 - 1984/8

N2 - This paper provides explicit formulas for the Wall polynomials which arise in Wall's work on conjugacy classes in the unitary, symplectic and orthogonal groups. From these explicit formulas are easily derived six interesting limiting identities including the two that arise in the Lusztig-Macdonald-Wall conjectures.

AB - This paper provides explicit formulas for the Wall polynomials which arise in Wall's work on conjugacy classes in the unitary, symplectic and orthogonal groups. From these explicit formulas are easily derived six interesting limiting identities including the two that arise in the Lusztig-Macdonald-Wall conjectures.

UR - http://www.scopus.com/inward/record.url?scp=84959660025&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84959660025&partnerID=8YFLogxK

U2 - 10.1017/S1446788700021716

DO - 10.1017/S1446788700021716

M3 - Article

AN - SCOPUS:84959660025

VL - 37

SP - 17

EP - 26

JO - Journal of the Australian Mathematical Society

JF - Journal of the Australian Mathematical Society

SN - 1446-7887

IS - 1

ER -